Jump to content
Amira123

Amira123: should I return to Cymbalta and taper gradually?

Recommended Posts

Amira123

Hi all,

 

P.s english is not my first language

 

 

I started taking 30 mg cymbalta back in june 2016 due to having panic attacks, OCD and depression.

 

During the past 2.4 years things have been really amazing and i got so much better.

 

in june 2018, i broke up with my fiancee, and in october i decided that i will stop the Medicine. I stopped in october 2018. And at the same time i left my job and become unemployed since then.

 

I did not slow taper, took a 30 mg pill each two days for two weeks and then stopped completely under the supervision of my phsyicatrist.

 

I have experienced brain zaps and dizziness which stayed for only 2 weeks and then went away, however, i have been living in hell since then, i have suicidal thoughts, severe depression, panick attacks, feeling of hoplessness and what really concerns me is heart pounding and extreme sensitivity to sounds and light.

 

i need your advice, it has been now exaclty 3 months sine i stopped taking cymbalta. Should i return to it again and taper slowly and in a safe way? If yes, please advice me how to taper given that in mu country the minimum dosage we have in pharmacies is 30 mg.

 

Thanks,

 

Amira

 

 

 

Share this post


Link to post
Shep

Hi, Amira.

 

Welcome to Surviving Antidepressants.

 

On 1/31/2019 at 4:20 PM, Amira123 said:

i need your advice, it has been now exaclty 3 months sine i stopped taking cymbalta. Should i return to it again and taper slowly and in a safe way? If yes, please advice me how to taper given that in mu country the minimum dosage we have in pharmacies is 30 mg.

 

Yes, you may wish to reinstate. Please read through this thread on reinstatement: 

 

About reinstating and stabilizing to reduce withdrawal symptoms

 

However 30 mg is likely too high a dose to go back on since it's been 3 months since you were last on that dose. As you'll read in the reinstating thread I linked, your nervous system is now de-stabilized, so you'll want to choose a lower dose to start. 

 

I'm not that familiar with Cymbalta, so I'll ask the moderators who are what they would suggest.  In the meantime, here is some information on withdrawal to read over, as you have time.

 

Tips for tapering off Cymbalta (duloxetine)

 

Why taper by 10% of my dosage?

 

How psychiatric drugs remodel your brain

 

Healing from antidepressants. Patterns of recovery video (4 minutes)

 

The Windows and Waves Pattern of Stabilization

 

You may find some helpful information to handle your symptoms here: 

 

Non-drug techniques to cope with emotional symptoms

 

We don't recommend a lot of supplements, as many members report their nervous systems are simply too fragile to handle them. However, magnesium and fish oil tend to be calming to the nervous system and many people report they do help. Please only add in one supplement at a time and at a small dose. For more, please see:

 

 King of supplements: Omega-3 fatty acids (fish oil)

 

Magnesium, nature's calcium channel blocker

 

Please add a signature.  Include drugs, doses, dates, and discontinuations & reinstatements in the last 12-24 months. Also include supplements. This will help us give you the most accurate advice we can. 

  • Any drugs and supplements prior to 24 months ago can just be listed with start and stop years. 
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
  • Please leave out symptoms and diagnoses. 
  • A list is easier to understand than one or multiple paragraphs. 
  • This is a direct link to your signature:  Account Settings – Create or Edit a signature.

 As you provide more information, we can better guide you in reinstating and provide other information, as well. 

 

Edited by Shep
add additional links

Share this post


Link to post
Altostrata

Welcome, Amira.

 

Do you have any Cymbalta left? I would take 6 beads out of the capsule right away. Please let us know how you're doing.

Share this post


Link to post
Carmie

Hi Amira, 

 

How are you doing?💚

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...